# SDR MASA2010122901569

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 34,974 hours, 26,121 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 38301562
- Condition: Leaking
- Location: Aft Eq Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK IN AFT EQUIP BAY, INSPECTED AND FOUND A LEAKING FUEL NOZZLE.  MX R2 SECONDARY FUEL MANIFOLD.
